# SDR 95ZZZX6206

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Part number: 214015291103
- Condition: Separated
- Location: M/R Blade
- Part time: 3,410 hours
- Component: 214015300107
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT OVER THE GULF OF MEXICO, THE AIRCRAFT DEVELOPED A SEVERE VIBRATION.  THE PILOT MADE AN IMMEDIATE PRECAUTIONARY LANDING TO AN OFFSHORE DRILLING PLATFORM.  EXAMINATION OF THE AIRCRAFT REVEALED THE LOWER EROSION SHIELD ON A MAIN ROTOR BLADE HAD SEPARATED FROM THE BLADE.
